MathSciNet Relay Station
MathSciNet bibliographic data
MR2983195 53C42
Bohle, Christoph; Leschke, Katrin; Pedit, Franz; Pinkall, Ulrich Conformal maps from a 2-torus to the 4-sphere. J. Reine Angew. Math. 671 (2012), 1–30.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement